Question about Tetanus booster
Almost two weeks ago I got Td booster due to have little kid at home. When I started walking out of doctor's office that same day few mins later my arm was hurting. Which I figured was just normal reaction to it. But something weird happened. That night we went to my mother in law's house and the pain was SEVERE my entire right arm was out of comission. I told my little brother in law that I had no feeling in my arm, when he hit me I didnt even feel it. During the night I could not sleep, pain throughout my entire arm, especially shoulder and elbow area. But funny thing is my arm didn't swell up nor could anyone find the shot. Even to this day that is same problem. My shoulder feels like its been broken and same for elbow. I can barely pick up my three month old daughter or drive. Last time I went to ER doctor told me to take 800 mg's of Ibruprofin every three hours, ice the area (even tho it makes it worse) and also I have been put on Aviant to control the pain (which doesnt work). My question is this: Is this normal reaction from Td booster or what? Whenever I have gone to ER I was told same thing take ibruprofin ice the area it will go away in week......well it will be two weeks on Sunday (the 18th)? Should I be concerned or what?